MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419501510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Restenosis (4576)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that restenosis occurred.Following the initial intervention performed on (b)(6) 2025, the patient demonstrated improvement, however, significant residual and recurrent disease persisted in the treated vascular segments.Despite successful recanalization and drug-coated balloon angioplasty of the right superficial femoral artery (sfa) and peroneal artery, subsequent noninvasive studies and clinical assessment prior to the second procedure on (b)(6) 2025, revealed flow-limiting stenoses in the right sfa, popliteal artery, and runoff vessels.During the repeat angiographic evaluation, intravascular ultrasound confirmed moderate to severe diffuse atherosclerotic disease, including interval progression and restenosis within previously treated segments.These findings necessitated additional endovascular intervention involving atherectomy and balloon angioplasty across multiple vascular levels.Collectively, the recurrence of clinically significant stenosis within a short interval following the prior procedure is consistent with restenosis.

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23620456
Report Number2124215-2025-85528
Device Sequence Number9032261
Product Code ONU
UDI-Device Identifier08714729976028
UDI-Public(01)08714729976028(17)270311(10)2532H25
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH74939419501510
Device Catalogue NumberH74939419501510
Device Lot Number02532H25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/21/2025
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexUnknown